# SDR USAA061442

- Difficulty date: December 18, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N501UW
- Make and model: Boeing 737301
- Aircraft serial: 23231
- Aircraft time: 57,000 hours, 57,000 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 480 FRAME CRACKED AT PSU RAIL ATTACH BRACKET BETWEEN S 8R-9R CRACKED.  INSTALLED DOUBLER IAW TR 53-10-20D, DEFECT SIZE: .25 INCH.
